MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic

BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic
Model Number 72404127
Medical Device Problem Codes Mechanical Problem (1384); Difficult or Delayed Activation (2577)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 08/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient stated the artificial urinary sphincter (aus) device stopped functioning and that repeated attempts to cycle the pump did not open the cuff, resulting in an inability to empty the bladder.The patient reported experiencing urinary retention.The patient was advised to seek immediate evaluation by a physician and was provided contact information for local urologists.No revision procedure was reported at the time of the complaint.No further patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404131.Serial number: n/a.Batch/lot number: 1000479872.Model/catalog description: belt cuff fgs 4.5 cm iz unique identifier (udi) #:(b)(4).Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1000503335.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).

Brand Name
AMS 800 Artificial Urinary Sphincter
Common Device Name
Device incontinence mechanical/hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50693479
Report Number2124215-2026-48176
Device Sequence Number17624212
Product Code EZY
UDI-Device Identifier00878953003078
UDI-Public(01)00878953003078(17)210217(10)1000397282
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/17/2021
Device Model Number72404127
Device Catalogue Number72404127
Device Lot Number1000397282
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date09/09/2026
Date Device Manufactured02/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age88 YR
Patient SexMale